# SDR UALA2011071503605

- Difficulty date: July 14, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 83,103 hours, 13,351 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591F
- Part serial: 128
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT COOLING SUPPLY FAN ON EICAS.  REPLACED COOLING FAN, CHECKED GOOD.
